Local Maxima of a Random Algebraic Polynomial

K Farahmand, P Hannigan

    Research output: Contribution to journalArticle

    LanguageEnglish
    Pages331-343
    JournalInternational Journal of Mathematics and Mathematical Sciences
    Volume25
    Issue number5
    Publication statusPublished - Apr 2001

    Cite this

    Farahmand, K ; Hannigan, P. / Local Maxima of a Random Algebraic Polynomial. In: International Journal of Mathematics and Mathematical Sciences. 2001 ; Vol. 25, No. 5. pp. 331-343.
    @article{6ce24400f2114f538fdc0439e4f70964,
    title = "Local Maxima of a Random Algebraic Polynomial",
    author = "K Farahmand and P Hannigan",
    year = "2001",
    month = "4",
    language = "English",
    volume = "25",
    pages = "331--343",
    journal = "International Journal of Mathematics and Mathematical Sciences",
    issn = "0161-1712",
    number = "5",

    }

    Local Maxima of a Random Algebraic Polynomial. / Farahmand, K; Hannigan, P.

    In: International Journal of Mathematics and Mathematical Sciences, Vol. 25, No. 5, 04.2001, p. 331-343.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Local Maxima of a Random Algebraic Polynomial

    AU - Farahmand, K

    AU - Hannigan, P

    PY - 2001/4

    Y1 - 2001/4

    M3 - Article

    VL - 25

    SP - 331

    EP - 343

    JO - International Journal of Mathematics and Mathematical Sciences

    T2 - International Journal of Mathematics and Mathematical Sciences

    JF - International Journal of Mathematics and Mathematical Sciences

    SN - 0161-1712

    IS - 5

    ER -